Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inadequacy of ordinary homology theory


Author: T. Y. Lin
Journal: Proc. Amer. Math. Soc. 31 (1972), 617-619
MSC: Primary 55G37
DOI: https://doi.org/10.1090/S0002-9939-1972-0307241-5
MathSciNet review: 0307241
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Counterexamples to the homology version of Peterson's theorem are constructed. Namely, maps are exhibited which theoretically cannot be detected by any primary or higher order homology operations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55G37

Retrieve articles in all journals with MSC: 55G37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0307241-5
Keywords: Homology operation, cohomology operation, Moore space, stable homotopy ring, flat module, Hurewicz theorem
Article copyright: © Copyright 1972 American Mathematical Society